... keeps getting worse. Should I go to the ER?
Busy; This is normal when you first start with a medication like Paxil it's about 2 weeks for your body to adjust to the medication and when we first start them we get side effects and even increase in our symptoms sometimes for around 2 weeks then most of these go away. If any are just to much check with your doctor. But this is all normal and try and take this about the same time every day, Also it can take as long as 6 to 8 weeks before you get the full benefits of this medication but you do start to feel a bit better before that. Hope this helps you understand it more. Have a good day Chuck1957
P.S.busy; It doe's list some eye problems and a bad throbbing headache as a side effect if it gets to bad give your doctor a call. But most of these that show up after we first start go away within the first 10 to 14 days but like I said if it is too much call the doctor and maybe they can give you something to help. Chuck1957
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2010 • 1 answer
Posted 11 Aug 2011 • 3 answers
Posted 9 Apr 2013 • 2 answers
Posted 30 Sep 2014 • 2 answers
I've been taking Paxil for one week and it has increased my anxiety and depression. I'm not sure wh?
Posted 27 Sep 2015 • 4 answers